We study Hardy-type inequalities associated to the quadratic form of the shifted Laplacian on the hyperbolic space. We find the optimal constant in a resulting Poincaré–Hardy inequality, which includes a further remainder term which makes it sharp also locally: the resulting operator is in fact critical in the sense of [B. Devyver, M. Fraas, Y. Pinchover J. Funct. Anal. 2014]. A related improved Hardy inequality on more general manifolds, under suitable curvature assumption and allowing for the curvature to be possibly unbounded below, is also shown. It involves an explicit, curvature dependent and typically unbounded potential, and is again optimal in a suitable sense. Furthermore, with a different approach, we prove Rellich-type inequalities associated with the shifted Laplacian, which are again sharp in suitable senses.
Sharp Poincaré–Hardy and Poincaré–Rellich inequalities on the hyperbolic space / Berchio, Elvise; Ganguly, Debdip; Grillo, Gabriele. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 272:4(2017), pp. 1661-1703.
|Titolo:||Sharp Poincaré–Hardy and Poincaré–Rellich inequalities on the hyperbolic space|
|Data di pubblicazione:||2017|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1016/j.jfa.2016.11.018|
|Appare nelle tipologie:||1.1 Articolo in rivista|